# SDR DALA1034685533

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN AFT DECK PLATE UPPER SURFACE CORRODED STA 1680-1720, BL0-BL54. REMOVED CORROSION FROM MAIN CABIN AFT DECK PLATE UPPER SURFACE SRM 53-00-51, PG 101-103.  FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, PRIMED AND INSTALLED 1EA FILLER AND 1EA DOUBLER IAW SRM 53-60-51, FIG 201, REPAIR 2 PAGE 201 TO 205, SRM 51-20-01 PAGES 3&7.
